Uniqueness of standing waves for nonlinear Schrdinger equations

Jaeyoung Byeon, Yoshihito Oshita

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

For m > 0 and p ∈ (1, (N + 2)/(N - 2)), we show the uniqueness and a linearized non-degeneracy of solutions for the following problem: δu - |x|mu + up = 0, u > 0 in ℝN and lim |x|→∞ u(x) = 0.

Original languageEnglish
Pages (from-to)975-987
Number of pages13
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume138
Issue number5
DOIs
Publication statusPublished - Oct 2008

Fingerprint

Nondegeneracy
Standing Wave
Nonlinear Equations
Uniqueness

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Uniqueness of standing waves for nonlinear Schrdinger equations. / Byeon, Jaeyoung; Oshita, Yoshihito.

In: Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 138, No. 5, 10.2008, p. 975-987.

Research output: Contribution to journalArticle

@article{8f44478fca104c809dd5a410740daa0b,
title = "Uniqueness of standing waves for nonlinear Schrdinger equations",
abstract = "For m > 0 and p ∈ (1, (N + 2)/(N - 2)), we show the uniqueness and a linearized non-degeneracy of solutions for the following problem: δu - |x|mu + up = 0, u > 0 in ℝN and lim |x|→∞ u(x) = 0.",
author = "Jaeyoung Byeon and Yoshihito Oshita",
year = "2008",
month = "10",
doi = "10.1017/S0308210507000236",
language = "English",
volume = "138",
pages = "975--987",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",
number = "5",

}

TY - JOUR

T1 - Uniqueness of standing waves for nonlinear Schrdinger equations

AU - Byeon, Jaeyoung

AU - Oshita, Yoshihito

PY - 2008/10

Y1 - 2008/10

N2 - For m > 0 and p ∈ (1, (N + 2)/(N - 2)), we show the uniqueness and a linearized non-degeneracy of solutions for the following problem: δu - |x|mu + up = 0, u > 0 in ℝN and lim |x|→∞ u(x) = 0.

AB - For m > 0 and p ∈ (1, (N + 2)/(N - 2)), we show the uniqueness and a linearized non-degeneracy of solutions for the following problem: δu - |x|mu + up = 0, u > 0 in ℝN and lim |x|→∞ u(x) = 0.

UR - http://www.scopus.com/inward/record.url?scp=53849097034&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=53849097034&partnerID=8YFLogxK

U2 - 10.1017/S0308210507000236

DO - 10.1017/S0308210507000236

M3 - Article

AN - SCOPUS:53849097034

VL - 138

SP - 975

EP - 987

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

IS - 5

ER -